Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 2 | 153-160
Tytuł artykułu

An existence result for nonlinear evolution equations of second order

Warianty tytułu
Języki publikacji
In this paper we consider a second order differential equation involving the difference of two monotone operators. Using an auxiliary equation, a priori bounds and a compactness argument we show that the differential equation has a local solution. An example is also presented in detail.
  • Department of Mathematics, University of the Aegean, 83200 Karlovassi, Samos Greece
  • [1] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff Int. Pub. Leyden, The Netherlands 1976.
  • [2] C. Bardos, H. Brezis, Sur une classe de problemes d'évolution non linéaires, J. Diff. Equations 6 (1969), 345-394.
  • [3] E. Di Benedetto R.E. Showalter, Implicit degenerate evolution equations and applications, SIAM J. Math. Anal. 12 (1981), 731-751.
  • [4] F. Bernis, Existence results for doubly nonlinear higher order parabolic equations on unbounded domains, Math. Ann. 279 (1988), 373-394.
  • [5] P. Colli, A. Visintin, On a class of doubly nonlinear evolution equations, Commun. in Partial Diff. Eq. 15 (1990), 737-756.
  • [6] G. Duvaut J.L. Lions, Sur de nouveaux problemes d'inéquations variationnelles posés par la Mécanique, C.R. Acad. Sc. Paris, 269 (1969), 570-572.
  • [7] O. Grange F. Mignot, Sur la résolution d'une équation et d'une inéquation paraboliques non linéaires, J. Funct. Anal. 11 (1972), 77-92.
  • [8] H. Monch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Analysis TMA 4 (1980), 985-999.
  • [9] P.A. Raviart, Sur la résolution de certaines equations paraboliques non linéaires, J. Funct. Anal. 5 (1970), 299-328.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.